Commutative positive varieties of languages

Almeida, Jorge and Ésik, Zoltán and Pin, Jean-Éric: Commutative positive varieties of languages. In: Acta cybernetica, (23) 1. pp. 91-111. (2017)

Cikk, tanulmány, mű

Download (237kB) | Preview


We study the commutative positive varieties of languages closed under various operations: shuffle, renaming and product over one-letter alphabets.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2017
Volume: 23
Number: 1
ISSN: 0324-721X
Page Range: pp. 91-111
Uncontrolled Keywords: Matematikai nyelvészet - számítógépes nyelvészet - formális nyelvek
Additional Information: Bibliogr.: p. 109-111. és a lábjegyzetekben
Date Deposited: 2018. Feb. 12. 09:07
Last Modified: 2018. Jun. 07. 11:22

Actions (login required)

View Item View Item